# SDR ASAA2016102618526

- Difficulty date: October 26, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727e-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL. BS 727E+10 TO 847 HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, REMOVED DAMAGE IAW SRM 51-40-02,   FABRICATED A NEW TRANSITION PANEL IAW SRM 53-00-53 AND DWG 146A7500 REV C, ALODINED PARTS IAW SRM 57-20-01, PRIMED IAW SOPM 20-41-02, INSTALLED NUT PLATES AND TRANSITION PANEL IAW SRM 51-40-02 AND SRM 53-00-53.
